# SDR FDEA200906302397

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Part number: ARB09721
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING/LWR WING FUEL TANK ACCESS DOOR NR 639CB CUTOUT/RUB STRIP CORRODED.   RT WING LWR WING FUEL TANK ACCESS DOOR NR 639CB CUTOUT CORRODED.  RUB STRIP REMOVED AND REPLACED IAW SRM 51-42-04 VOLUME II REVISION 40.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 107.
